Alert archive / Michigan / Gale Warnings in 2011
Gale Warning 48, NWS Detroit, MI
NWS Detroit, MI issued this gale warning at May 26, 2011, 10:12 AM EDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2011, 10:12 AM EDT (14:12 UTC)
- Expired
- May 27, 2011, 3:41 AM EDT
- In force
- 17 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted, in the capitals the NWS used until 2016.
086 WHUS73 KDTX 261412 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1012 AM EDT THU MAY 26 2011 ...GUSTY WINDS ACROSS LAKE HURON TO CONTINUE INTO FRIDAY... .GUSTY NORTHEAST WINDS WILL CONTINUE OVER LAKE HURON TODAY AND THURSDAY BEHIND A COLD FRONT AND AS LOW PRESSURE TRACKS THROUGH THE OHIO VALLEY. MOST AREAS WILL SEE GUSTS IN THE 25 TO 30 KNOT RANGE...HOWEVER SOME CHANNELING WILL ALLOW FOR LOCALLY STRONGER WINDS ACROSS SAGINAW BAY...WITH GUSTS TO 35 KNOT GALES. WINDS WILL DECREASE LATE TONIGHT INTO FRIDAY AS WEAK HIGH PRESSURE BUILDS ACROSS THE NORTHERN GREAT LAKES. LIGHTER WINDS ARE EXPECTED ON SATURDAY AND THROUGH THE REMAINDER OF THE HOLIDAY WEEKEND. LHZ421-422-270215- /O.UPG.KDTX.SC.Y.0016.000000T0000Z-110528T0000Z/ /O.NEW.KDTX.GL.W.0048.110526T1412Z-110528T0000Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- 1012 AM EDT THU MAY 26 2011 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT FRIDAY. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 28 KNOTS FROM THE NORTHEAST WITH GUSTS UP TO 37 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 7 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 10 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 2 PM EDT THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EDT THURSDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ441-270215- /O.CON.KDTX.SC.Y.0016.000000T0000Z-110528T0000Z/ PORT AUSTIN TO HARBOR BEACH MI- 1012 AM EDT THU MAY 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 25 KNOTS FROM THE NORTHEAST WITH GUSTS UP TO 32 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 7 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 10 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 2 PM EDT THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 6 PM EDT THURSDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ442-443-270215- /O.CON.KDTX.SC.Y.0016.110526T1800Z-110527T2000Z/ HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- 1012 AM EDT THU MAY 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM EDT FRIDAY. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 24 KNOTS FROM THE NORTHEAST WITH GUSTS UP TO 31 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 7 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 10 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EDT THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 9 PM EDT THURSDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HLO
2 follow-up statements
296 WHUS73 KDTX 261951 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 351 PM EDT THU MAY 26 2011 ...GUSTY WINDS WILL CONTINUE TONIGHT AND FRIDAY ACROSS LAKE HURON... ..GUSTY NORTHEAST WINDS WILL CONTINUE OVER LAKE HURON TONIGHT AND FRIDAY BEHIND A COLD FRONT AND AS LOW PRESSURE TRACKS THROUGH THE OHIO VALLEY. MOST AREAS WILL SEE GUSTS IN THE 25 TO 30 KNOT RANGE...HOWEVER SOME CHANNELING WILL ALLOW FOR LOCALLY STRONGER WINDS ACROSS SAGINAW BAY...WITH GUSTS TO 35 KNOT GALES. WINDS WILL DECREASE LATE TONIGHT INTO FRIDAY AS WEAK HIGH PRESSURE BUILDS ACROSS THE NORTHERN GREAT LAKES. LIGHTER WINDS ARE EXPECTED ON SATURDAY AND THROUGH THE REMAINDER OF THE HOLIDAY WEEKEND. LHZ421-422-270800- /O.CON.KDTX.GL.W.0048.000000T0000Z-110528T0000Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- 351 PM EDT THU MAY 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 28 KNOTS FROM THE NORTHEAST WITH GUSTS UP TO 35 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 9 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 13 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 4 PM EDT THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 4 PM EDT THURSDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ441-270800- /O.CON.KDTX.SC.Y.0016.000000T0000Z-110528T0000Z/ PORT AUSTIN TO HARBOR BEACH MI- 351 PM EDT THU MAY 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 25 KNOTS FROM THE NORTHEAST WITH GUSTS UP TO 28 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 8 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 11 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 4 PM EDT THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 4 PM EDT THURSDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ442-443-270800- /O.CON.KDTX.SC.Y.0016.000000T0000Z-110527T2000Z/ HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- 351 PM EDT THU MAY 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT FRIDAY. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 23 KNOTS FROM THE NORTH WITH GUSTS UP TO 27 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 7 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 10 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EDT THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 6 PM EDT THURSDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HLO
501 WHUS73 KDTX 270741 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 341 AM EDT FRI MAY 27 2011 ...GUSTY WINDS TO STEADILY WEAKEN TODAY... ..NORTHEASTERLY WINDS WILL STEADILY WEAKEN TODAY AS A WEAK AREA OF LOW PRESSURE DISSOLVES OVER THE GREAT LAKES. WITH STEADILY DECREASING WIND SPEEDS...HAVE CANCELED THE GALE WARNING THAT WAS IN EFFECT FOR SAGINAW BAY. FOR OTHER AREAS OF LAKE HURON...SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE FIRST PART OF TODAY. A SURFACE RIDGE WILL TAKE HOLD OF THE WESTERN LAKES THROUGH THE FIRST HALF OF THE WEEKEND. THE SURFACE PRESSURE PATTERN WILL THEN BECOME MURKY FOR THE LATTER HALF OF THE WEEKEND AND EARLY NEXT WEEK. WHILE THIS MAKES CONFIDENCE LOW FOR THE MARINE FORECAST...VERY WARM TEMPERATURES AT THE MIDLEVELS SUGGESTS THAT CONDITIONS WILL BE VERY STABLE OVER THE AREA WATERWAYS DURING THAT SAME TIME PERIOD. LHZ421-422-271945- /O.CAN.KDTX.GL.W.0048.000000T0000Z-110528T0000Z/ /O.EXA.KDTX.SC.Y.0016.000000T0000Z-110527T2000Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- 341 AM EDT FRI MAY 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 20 KNOTS FROM THE NORTHEAST WITH GUSTS UP TO 33 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 6 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 8 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 8 AM EDT FRIDAY WITH THE LARGEST WAVES EXPECTED AROUND 3 AM EDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ441-271945- /O.EXT.KDTX.SC.Y.0016.000000T0000Z-110527T2000Z/ PORT AUSTIN TO HARBOR BEACH MI- 341 AM EDT FRI MAY 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 18 KNOTS FROM THE NORTHEAST WITH GUSTS UP TO 27 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 6 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 8 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 AM EDT FRIDAY WITH THE LARGEST WAVES EXPECTED AROUND 3 AM EDT FRIDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ442-443-271500- /O.EXT.KDTX.SC.Y.0016.000000T0000Z-110527T1500Z/ HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- 341 AM EDT FRI MAY 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 16 KNOTS FROM THE NORTH WITH GUSTS UP TO 18 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 6 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 8 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 AM EDT FRIDAY WITH THE LARGEST WAVES EXPECTED AROUND 3 AM EDT FRIDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this gale warning went out at May 26, 7:12 AM EDT, 3 hours earlier.
Area forecast discussion, May 26, 7:12 AM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
712 AM EDT THU MAY 26 2011
.AVIATION...
//DISCUSSION...
A STATIONARY FRONT WILL LINGER OVER METRO DETROIT AS LOW PRESSURE
LIFTS UP INTO OHIO. NORTH OF THE FRONT...LOW LEVEL MOISTURE AND A
STRONG INVERSION WILL ALLOW IFR CONDITIONS TO PERSIST THROUGH THE
DAY. THIS MORNING...THE WIDESPREAD HEAVY RAIN WILL RESIDE IN AND
AROUND MBS. ADDITIONAL SHOWERS AND SOME POSSIBLE THUNDERSTORMS
SHOULD LIFT INTO THE AREA FROM INDIANA THIS AFTERNOON. NORTHEASTERLY
WINDS WILL BE RATHER GUSTY NORTH OF THE FRONT...ESPECIALLY AROUND
MBS WHERE GUSTS WILL TOP 20 KNOTS AT TIMES.
FOR DTW...CEILING HEIGHTS WILL BE EXTREMELY VARIABLE THROUGH THE DAY
AS THE FRONTAL BOUNDARY LINGERS IN THE VICINITY OF THE AIRPORT.
EXPECT PREDOMINATE CEILINGS HEIGHTS WILL REMAIN BELOW 3K FT. A
SECOND SURGE IN MOISTURE AND INSTABILITY IS EXPECTED TO ARRIVE THIS
AFTERNOON...WHICH WILL RESULT IN HEAVY SHOWERS AND A CHANCE OF
THUNDERSTORMS SOMETIME BETWEEN 18Z AND 00Z.
//DTW THRESHOLD THREATS...
* HIGH CONFIDENCE ON AFTERNOON/EVENING THUNDERSTORMS IMPACTING THE
AIRSPACE BUT LOW CONFIDENCE ON TIMING.
* HIGH CONFIDENCE CEILINGS WILL REMAIN BELOW 5000 FT THROUGH THE TAF
PERIOD.
&&
.PREV DISCUSSION...ISSUED 353 AM EDT THU MAY 26 2011
SHORT TERM...TODAY
AS OF MIDNIGHT LAST NIGHT...TOTAL RAINFALL FOR THE 25TH WAS AN INCH
OR GREATER ALONG AND SOUTH OF I-69. THE HIGHEST TOTALS WERE REPORTED
FROM NORTHERN WASHTENAW COUNTY INTO NORTHERN WAYNE/FAR SOUTHERN
OAKLAND AND SOUTHERN MACOMB...WHERE AMOUNTS RANGED FROM 2 TO A
LITTLE OVER 4 INCHES. MUCH OF THE SAGINAW VALLEY AND THUMB RECEIVED
LESS THAN A HALF AN INCH. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS
WILL BE ONGOING ACROSS MUCH OF THE DETROIT METRO AREA AT EARLY
MORNING FORECAST ISSUANCE. THIS CONVECTION IS GETTING A BOOST OFF
THE CONVERGENCE ALONG THE NOSE OF A 40-50KT LOW LEVEL JET. A
CONVECTIVELY INDUCED MID LEVEL SHORT WAVE NOW ROTATING INTO SRN MI
IS ALSO PROVIDING SOME LARGE SCALE ASCENT. SOME OF THE RAIN EARLY
THIS MORNING WILL EXACERBATE THE ONGOING FLOODING ACROSS THE
SOUTHERN PORTIONS OF THE FORECAST AREA. THIS WARRANTS MAINTAINING
THE CURRENT FLOOD WARNING FOR THESE LOCALS. THE LOW LEVEL
CONVERGENCE AND BETTER ELEVATED INSTABILITY IS FORECAST TO SHIFT TO
THE EAST OF METRO DETROIT BY 12Z...WHICH WILL ALLOW FOR A BRIEF
BREAK ON THE RAINFALL.
ALL OF THIS RAIN HAS BEEN THE RESULT OF THE DEEP UPPER LOW CURRENTLY
LOCATED NEAR ST LOUIS MO ALONG WITH STRONG ENTRANCE REGION JET
DYNAMICS WITHIN A 150KT UPPER JET OVER NRN QUEBEC. THE UPPER LOW IS
FORECAST TO LIFT INTO SE MI BY TONIGHT AND GENERALLY WEAKEN.
SATELLITE AND RADAR DATA ALREADY SHOW A HEALTHY REGION OF
DEFORMATION FORCING FROM NRN MO INTO SW LOWER MI. THIS FORCING WILL
LIFT ACROSS THE NORTHERN HALF OF THE FORECAST AREA THIS MORNING. THE
00Z MODEL SUITE ALL INDICATE THAT THE DEFORMATION WILL PERSIST
ACROSS THE SAGINAW VALLEY AND PORTIONS OF THE THUMB INTO TONIGHT.
MOISTURE SHOULD REMAIN PLENTIFUL...WITH 850MB DEWPOINTS OF +8 TO
+12C ADVECTING INTO THE DEFORMATION ZONE. THE FORCING IS EXPECTED TO
WEAKEN THIS AFTERNOON. THIS WEAKENING COULD BE ACCELERATED IF ROBUST
CONVECTION REDEVELOPS OVER NW OH THIS AFTERNOON. CONTRACTION OF THE
DEFORMATION ZONE MAY HOWEVER LEAD TO A NARROW REGION OF PROLONGED
MODERATE TO HEAVY RAINFALL...WHICH AT THIS STAGE IN THE FORECAST
LOOKS MOST LIKELY TO OCCUR NEAR THE TRI CITIES. THIS WILL WARRANT
MAINTAINING THE CURRENT FLOOD WATCH UP TO THE NORTH UNTIL THERE IS
BETTER CONFIDENCE AS TO THE EXACT LOCATIONS AND PERSISTENCE OF
EXPECTED DEFORMATION FORCING. MODEL SOLUTIONS SUGGEST THE POTENTIAL
FOR A SECONDARY SURGE IN MID LEVEL THETA E THIS AFTERNOON ALONG WITH
MODEST ELEVATED INSTABILITY FOR METRO DETROIT SOUTH. THIS WILL
PROVIDE THE POTENTIAL FOR ANOTHER ROUND OF CONVECTION AFTER NOON.
YESTERDAYS CONVECTION PREVENTED SURFACE BASED INSTABILITY FROM
LIFTING INTO SE MI...WHICH IS LIKELY TO AGAIN BE THE CASE TODAY.
THUS THE SLIGHT RISK FOR SEVERE WX HAS BEEN REMOVED FROM SE MI. THE
DAY SHIFT HOWEVER WILL HAVE TO KEEP AN EYE ON LENAWEE/MONROE/WAYNE
COUNTIES WHERE AFTERNOON HIGHS MAY RISE INTO THE LOW 70S...WHICH
COULD RESULT IN SOME ISOLATED CONVECTION ROOTED IN THE BOUNDARY
LAYER. THE 06Z SURFACE OBSERVATIONS SHOW A STATIONARY FRONT ALIGNED
ROUGHLY FROM KALAMAZOO TO PORT HURON. THIS FRONT IS EXPECTED TO
SLOWLY DROP SOUTHEAST DURING THE COURSE OF THE DAY AS LOW PRESSURE
MOVES INTO NW OH. RAIN...CLOUDS AND INCREASING NE WINDS OFF LAKE
HURON WILL MAINTAIN A COOL SHALLOW STABLE LAYER TOPPED BY A DEEP
INVERSION NW OF THE FRONT...ALLOWING TEMPS TO REMAIN STUCK IN THE
40S AND LOW 50S. SE OF THE FRONT...THE POTENTIAL FOR SOME DAYTIME
HEATING WILL CONTINUE TO WARRANT FCTS HIGHS IN THE 60S TO NEAR 70.
LONG TERM...TONIGHT THROUGH WEDNESDAY
THE EARLY PART OF THE FCST PERIOD WILL FEATURE THE SFC LOW TRACKING
JUST SE OF THE FORECAST AREA UNDER RISING 500MB HEIGHTS. PROLONGED
PERIOD OF DEFORMATION ZONE RAINFALL WILL LIKELY PERSIST THROUGH
THURSDAY NIGHT WITH COOL/DAMP CONDITIONS CONTINUING INTO FRIDAY AS
DEFORMATION FORCING WEAKENS SUBSTANTIALLY..BUT LINGERS OVER THE AREA
FOR THE BETTER PART OF THE DAY. HIGHS ON FRIDAY MAY REACH INTO THE
LOWER 60S ACROSS THE SOUTHERN TIER NORTHWARD INTO THE CITY...BUT
WILL LIKELY REMAIN IN THE 50S ELSEWHERE UNDER LINGERING LOW CLOUDS
AND COOL NORTHEASTERLY FLOW OFF OF LAKE HURON.
LEFT EXIT OF A DEEP 140KT UPPER JET WILL ENCROACH UPON THE UPPER
GREAT LAKES LATE FRIDAY INTO SATURDAY WITH ATTENDENT H5 HEIGHT FALLS
OVERSPREADING AREAS FROM MAINLY CENTRAL MI AND NORTHWARD. LARGE
SCALE FORCING COMBINED WITH RESIDUAL MOISTURE FROM THE DEPARTING
UPPER LOW...AND STEEPENING LAPSE RATES...WILL BE SUPPORTIVE OF A
ROUND OF SHOWERS OR ELEVATED THUNDER THROUGH THE FIRST HALF OF
SATURDAY. DRY AIR WILL QUICKLY DECEND INTO THE MID LEVELS ALONG AND
SOUTH OF THE JET CORE BY SATURDAY AFTERNOON WITH H7 DEWPOINT
DEPRESSIONS FROM 15 TO 20+C ACROSS THE CWA.
SUBTROPICAL RIDGING WILL THEN BUILD OVER THE EASTERN THIRD OF THE
COUNTRY THROUGH MONDAY....SUPPORTING A 2-3 DAY PERIOD OF HIGHS IN
THE MID TO PERHAPS UPPER 80S BEGINNING ON SUNDAY AS HEIGHTS BUILD TO
590DM+ OVERHEAD. NOCTURNAL CONVECTION WILL BE A THREAT AS LONG AS
THE AREA REMAINS ON THE UPSTREAM SIDE OF THE RIDGE AXIS...WITH THE
THREAT LARGELY CONDITIONAL ON THE STRENGTH OF MID LEVEL CAPPING. AN
UPPER LOW WILL BRING A MORE SUBSTANTIAL THREAT OF CONVECTION ON
TUESDAY AS MID LEVEL HEIGHTS HEIGHTS FALL ACROSS THE GREAT LAKES AND
THE RIDGE AXIS OVER THE CONUS TRANSITIONS TO WESTERN
PLAINS/INTERMOUNTAIN WEST LEAVING THE AREA DOWNSTREAM OF THE RIDGE
AXIS FOR THE LATTER PART OF THE WEEK.
MARINE...
NORTHEAST WINDS ARE FORECAST TO INCREASE DURING THE DAY AS LOW
PRESSURE TRACKS INTO NORTHWEST OHIO. THIS WILL LEAD TO SMALL CRAFT
CONDITIONS. THE WORST CONDITIONS WILL BE ACROSS SAGINAW BAY WHERE
SOME CHANNELING WILL LOCALLY STRENGTHEN THE WINDS. WINDS WILL
DECREASE LATE TONIGHT INTO FRIDAY AS WEAK HIGH PRESSURE BUILDS
ACROSS THE NORTHERN GREAT LAKES. WINDS WILL VEER TO THE SOUTH ON
SATURDAY...BRINGING WARMER AND MORE STABLE CONDITIONS TO THE GREAT
LAKES. THIS SHOULD RESULT IN WINDS REMAINING BELOW 15 KNOTS THROUGH
THE HOLIDAY WEEKEND.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...FLOOD WATCH...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-MIZ060-
MIZ061-MIZ062...UNTIL MIDNIGHT FRIDAY.
LAKE HURON...
SMALL CRAFT ADVISORY...SAGINAW BAY AND THE NEARSHORE WATERS FROM
PORT AUSTIN TO HARBOR BEACH...UNTIL 8 PM FRIDAY.
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM HARBOR BEACH TO PORT
HURON...FROM 2 PM THURSDAY TO 4 PM FRIDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
AVIATION.....SC
SHORT TERM...SC
LONG TERM....JVC
MARINE.......SC
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, May 26, 5:05 AM EDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 505 AM EDT THU MAY 26 2011 MIZ063-068>070-075-076-082-083-270915- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 505 AM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A FLOOD WARNING IS IN EFFECT THROUGH THE EVENING. REFER TO THE FLOOD STATEMENT FOR DETAILS. PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THE THUNDERSTORMS ALONG AND SOUTH OF I-94 WILL BE STRONG...PRODUCING HAIL UP TO 0.50 INCHES IN DIAMTER AND WINDS UP TO 40 MPH. THE ADDITIONAL RAINFALL WILL EXACERBATE EXISTING FLOOD CONDITIONS. AS AN UPPER LOW MIGRATES OUT OF THE MIDDLE MISSISSIPPI VALLEY...A SURFACE LOW WILL TRACK TOWARD THE AREA RESULTING IN PERIODS OF SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS LATE FRIDAY NIGHT THROUGH SATURDAY NIGHT AS A WARM FRONT LIFTS ACROSS THE REGION. THERE IS ALSO A CHANCE FOR THUNDERSTORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ047>049-053>055-060>062-270915- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- 505 AM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT THROUGH THE EVENING. REFER TO THE FLOOD STATEMENT FOR DETAILS. PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. A PROLONGED PERIOD OF MODERATE TO HEAVY RAINFALL IS POSSIBLE ACROSS THE AREA TODAY INTO TONIGHT...MAINLY ALONG AND NORTH OF I-69. WITH THE GROUND ALREADY SATURATED AS A RESULT OF RECENT WET WEATHER...THIS RAINFALL HAS THE POTENTIAL TO CAUSE LOCALIZED FLOODING AS WELL AS RISES IN SMALL RIVERS AND STREAMS. AS AN UPPER LOW MIGRATES OUT OF THE MIDDLE MISSISSIPPI VALLEY...A SURFACE LOW WILL TRACK TOWARD THE AREA RESULTING IN A PROLONGED PERIOD OF MODERATE TO HEAVY RAINFALL ACROSS THE AREA. PERIODS OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TO THE SOUTH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS LATE FRIDAY NIGHT THROUGH TUESDAY AS MULTIPLE LOW PRESSURE SYSTEMS PASS TO THE NORTH. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-270915- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 505 AM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FOR LAKE HURON THROUGH FRIDAY NIGHT. REFER TO THE LATEST MARINE STATEMENTS FOR DETAILS. PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THE THUNDERSTORMS COULD BE STRONG...MAINLY ACROSS LAKE SAINT CLAIR AND THE MICHIGAN WATERS OF ERIE...PRODUCING HAIL UP TO 0.50 INCHES IN DIAMTER AND WIND GUSTS TO 40 MPH. AS AN UPPER LOW MIGRATES OUT OF THE MIDDLE MISSISSIPPI VALLEY...A SURFACE LOW WILL TRACK TOWARD THE AREA RESULTING IN PERIODS OF SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS LATE FRIDAY NIGHT THROUGH TUESDAY AS MULTIPLE LOW PRESSURE SYSTEMS PASS TO THE NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. JVC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, May 26, 5:33 AM EDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
533 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HEAVY RAIN FARMINGTON HILLS 42.49N 83.38W
05/25/2011 M2.37 INCH OAKLAND MI BROADCAST MEDIA
CALENDAR DAY TOTAL
&&
JCLARKLocal storm report, May 26, 7:22 AM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
722 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 2 SSW FARMINGTON HILLS 42.46N 83.39W
05/26/2011 M2.87 INCH OAKLAND MI COCORAHS
24-HOUR RAINFALL TOTAL
0600 AM HEAVY RAIN ANN ARBOR 42.28N 83.73W
05/26/2011 M3.11 INCH WASHTENAW MI TRAINED SPOTTER
24-HOUR RAINFALL TOTAL
0630 AM HEAVY RAIN 2 NW WATERFORD 42.68N 83.42W
05/26/2011 M1.75 INCH OAKLAND MI COCORAHS
24-HOUR TOTAL
0645 AM HEAVY RAIN FLINT 43.02N 83.69W
05/26/2011 M1.07 INCH GENESEE MI TRAINED SPOTTER
24-HOUR TOTAL
0645 AM HEAVY RAIN BLOOMFIELD HILLS 42.58N 83.25W
05/26/2011 M2.10 INCH OAKLAND MI TRAINED SPOTTER
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 SSE LIVONIA 42.37N 83.36W
05/26/2011 M3.85 INCH WAYNE MI COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 1 W DEARBORN 42.31N 83.23W
05/26/2011 M2.36 INCH WAYNE MI COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 3 SE ANN ARBOR 42.24N 83.69W
05/26/2011 M2.05 INCH WASHTENAW MI COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 3 SE ANN ARBOR 42.24N 83.69W
05/26/2011 M2.25 INCH WASHTENAW MI COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 N CLINTON 42.10N 83.97W
05/26/2011 M1.66 INCH WASHTENAW MI COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 5 NE ADRIAN 41.95N 83.97W
05/26/2011 M2.06 INCH LENAWEE MI COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 6 ENE ADRIAN 41.93N 83.94W
05/26/2011 M1.14 INCH LENAWEE MI COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN WNW WOODHAVEN 42.13N 83.24W
05/26/2011 M1.70 INCH WAYNE MI COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 4 W ST. CLAIR 42.82N 82.57W
05/26/2011 M1.51 INCH ST. CLAIR MI COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN WNW BRITTON 41.99N 83.83W
05/26/2011 M1.11 INCH LENAWEE MI COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 3 ESE ORTONVILLE 42.83N 83.39W
05/26/2011 M1.51 INCH OAKLAND MI COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 WSW ORTONVILLE 42.84N 83.48W
05/26/2011 M1.33 INCH OAKLAND MI COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 N CLINTON 42.10N 83.97W
05/26/2011 M1.66 INCH WASHTENAW MI COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN SSE SHELBY TOWNSHIP 42.67N 83.03W
05/26/2011 M2.03 INCH MACOMB MI COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN NW CANTON 42.31N 83.48W
05/26/2011 M2.82 INCH WAYNE MI COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 4 SW MILFORD 42.54N 83.66W
05/26/2011 M1.81 INCH OAKLAND MI COCORAHS
24-HOUR TOTAL
&&
JCLARKLocal storm report, May 26, 9:29 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
929 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN DEARBORN 42.31N 83.21W
05/26/2011 M2.60 INCH WAYNE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0600 AM HEAVY RAIN 2 NE CORUNNA 43.00N 84.09W
05/26/2011 M1.00 INCH SHIAWASSEE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0615 AM HEAVY RAIN WEST BLOOMFIELD 42.57N 83.38W
05/26/2011 M2.49 INCH OAKLAND MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN EASTPOINTE 42.47N 82.96W
05/26/2011 M3.47 INCH MACOMB MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN MANCHESTER 42.15N 84.04W
05/26/2011 M2.05 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN BLISSFIELD 41.83N 83.86W
05/26/2011 M1.42 INCH LENAWEE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN 2 NE ANN ARBOR 42.29N 83.71W
05/26/2011 M3.48 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN 4 N BURTON 43.05N 83.62W
05/26/2011 M1.07 INCH GENESEE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN OWOSSO 43.00N 84.18W
05/26/2011 M1.16 INCH SHIAWASSEE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN 3 SE ANN ARBOR 42.24N 83.69W
05/26/2011 M2.53 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0715 AM HEAVY RAIN MILAN 42.09N 83.68W
05/26/2011 M1.45 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0715 AM HEAVY RAIN ALLEN PARK 42.26N 83.21W
05/26/2011 M2.26 INCH WAYNE MI TRAINED SPOTTER
24 HOUR RAINFALL TOTAL.
0730 AM HEAVY RAIN MORENCI 41.72N 84.22W
05/26/2011 M1.34 INCH LENAWEE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0730 AM HEAVY RAIN CHESANING 43.18N 84.12W
05/26/2011 M1.12 INCH SAGINAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0745 AM HEAVY RAIN PONTIAC 42.65N 83.29W
05/26/2011 M2.22 INCH OAKLAND MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0745 AM HEAVY RAIN FARMINGTON 42.46N 83.38W
05/26/2011 M2.57 INCH OAKLAND MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0745 AM HEAVY RAIN HOWELL 42.61N 83.94W
05/26/2011 M1.45 INCH LIVINGSTON MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0800 AM HEAVY RAIN YPSILANTI 42.24N 83.62W
05/26/2011 M1.70 INCH WASHTENAW MI ASOS
24 HOUR RAINFALL TOTAL.
0800 AM HEAVY RAIN PONTIAC 42.65N 83.29W
05/26/2011 M1.28 INCH OAKLAND MI ASOS
24 HOUR RAINFALL TOTAL.
0800 AM HEAVY RAIN FLINT 43.02N 83.69W
05/26/2011 M1.14 INCH GENESEE MI ASOS
24 HOUR RAINFALL TOTAL.
0800 AM HEAVY RAIN ROMULUS 42.22N 83.37W
05/26/2011 M1.84 INCH WAYNE MI ASOS
24 HOUR RAINFALL TOTAL.
0800 AM HEAVY RAIN 5 NNE DOWNTOWN DETROIT 42.41N 83.01W
05/26/2011 M3.16 INCH WAYNE MI ASOS
24 HOUR RAINFALL TOTAL.
0800 AM HEAVY RAIN ADRIAN 41.90N 84.04W
05/26/2011 M1.99 INCH LENAWEE MI ASOS
24 HOUR RAINFALL TOTAL.
0800 AM HEAVY RAIN WHITE LAKE 42.65N 83.50W
05/26/2011 M1.68 INCH OAKLAND MI OFFICIAL NWS OBS
24 HOUR RAINFALL TOTAL. OBSERVATION TAKEN AT THE NWS
OFFICE.
0800 AM HEAVY RAIN GROSSE POINTE FARMS 42.40N 82.89W
05/26/2011 M3.30 INCH WAYNE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
&&
DKOOKThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:00 PM EDT | River Flood Warning | DTX | Saginaw, Shiawassee | 18 hr |
| May 26, 4:03 AM EDT | River Flood Warning | DTX | Oakland, Wayne | 18 hr |
| May 26, 4:03 AM EDT | River Flood Warning | DTX | Wayne | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.